# SDR 99FDEA00036

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Inop
- Location: Nr 1 Tr Unit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 REV NOT STOWED, ECAM WARNING WITH THROTTLE ENG ROLL BACK DURING CRUISE.  DIVERT TO DEN.  SLIGHT VIB ASSOCIATED WITH IND.  REVERSER PREV DEACTIVATE PER MEL 36-3.  FOUND CANNON PLUGS REMOVED FROM CDU.  CANNON PLUGS NOT REMOVED FROM DIRECT PILOT VALVE AND PRESS.  SWITCHED AND REINSTALLED CANNON PLUGS ON CDU.
